Alert archive / Georgia / Special Weather Statements in 2017
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 14, 2017, 6:41 PM EDT for Haralson County, Paulding County, Polk County, Georgia. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 14, 2017, 6:41 PM EDT (22:41 UTC)
- Expired
- Jul 14, 2017, 7:15 PM EDT
- In force
- 34 min
- Issued by
- NWS Atlanta, GA
- Hail
- 0.75 in
- Wind
- 50
Counties Haralson County, GA, Paulding County, GA, Polk County, GA
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.7 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 889 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 1052 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -22 m²/s²
- 0-3 km storm-relative helicity
- 2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
191
WWUS82 KFFC 142241
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
641 PM EDT FRI JUL 14 2017
GAZ019-020-030>032-041-142315-
Polk GA-Cobb GA-Haralson GA-Bartow GA-Paulding GA-Floyd GA-
641 PM EDT FRI JUL 14 2017
...SIGNIFICANT WEATHER ADVISORY FOR POLK...NORTHWESTERN COBB...
HARALSON...SOUTHWESTERN BARTOW...PAULDING AND SOUTHEASTERN FLOYD
COUNTIES UNTIL 715 PM EDT...
At 640 PM EDT...a line of strong thunderstorms was along a line
extending from near Cross Roads to near Mars Hills...and moving
very little.
HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
cloud to ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Marietta, Cartersville, Dallas, Cedartown, Buchanan, Kennesaw,
Acworth, Powder Springs, Bremen, Rockmart, Euharlee, Hiram,
Tallapoosa, Emerson, Aragon, Cave Spring, Kingston, Waco, Braswell
and Taylorsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3426 8495 3398 8449 3378 8491 3381 8505
3372 8505 3369 8512 3370 8514 3366 8525
3369 8535 3406 8542
TIME...MOT...LOC 2240Z 106DEG 27KT 3401 8471 3381 8533
HAIL...0.75IN
WIND...50MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 14, 3:17 PM EDT, 3 hours 24 minutes earlier.
Area forecast discussion, Jul 14, 3:17 PM EDT, 3 hours 24 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 317 PM EDT Fri Jul 14 2017 .SHORT TERM /Tonight through Saturday Night/... The Bermuda high will eventually be undercut by an approaching front from the north. Taking a look upstairs, we see the northern stream anchored across the Great Lakes region. We will see amplification of this jet with the trough pivoting toward the northeast through the period. A front associated with the trough will approach later Saturday and eventually wash out across the area for the remainder of the weekend. This will be the axis by which we see the most precipitation coverage through the period. For the remainder of today, anticipate the best coverage of showers and thunderstorms to be confined mainly across north GA where we are observing the best dynamics and moisture convergence. According to some of the high resolution models, we may see an influx of activity move into metro ATL later this afternoon into the evening. It seems that the models are picking up on a bit of moisture flux and mid level vort max. We can not rule this out as the surface high is already being undercut by the approaching trough axis. Still thinking that based on the position of the high pressure at this point and the dry air seen on WV imagery, we will struggle to see much development across central GA. Any convection should start to dwindle through late evening. However, as the front approaches from the north with better upper level support, would not be surprised to see some precipitation activity developing along the far northern tier by Saturday morning. Lows overnight will be in the low/mid 70s with cooler air along the higher terrain. As we go through the day on Saturday, the front will approach. The models keep showing the progression of this front slowing with time. The front, which will be fairly weak overall, will slowly drape across the metro ATL toward Athens by late Saturday into the overnight, eventually washing out across central GA. This boundary however will be the focus for much of the shower/thunderstorms across our area. Thinking highest pops will be across north GA to start with the chance increasing across central GA by the afternoon into the overnight. With better cloud coverage across north GA, not sure how much instability will be realized although upper level support will be there. Ahead of the front across central GA, with better insulation, we should see more discrete thunderstorms with strong outflows. Thus feel we could see some strong thunderstorms develop, especially later in the afternoon across this region. Shear is lacking across central GA, so do not anticipate anything well organized. Strong gusty winds, frequent lighting and heavy rainfall will be the main threats. With the front stalling across the region, we may see activity through saturday night, although coverage should be substantially less. Temperatures should be around normal for this time of year through the short term. 26 .LONG TERM /Sunday through Friday/... By the beginning of the long term forecast period...a weak sfc frontal boundary will most likely reside across north Georgia...while weak disturbances accompany deepening long wave cyclonic flow in the mid levels. While some isolated shower/tstorm activity could already be ongoing...think diurnal heating will really help spark development by early afternoon Sunday. Despite a weakly-sheared summertime environment...do think buoyancy and synoptic forcing could allow for isolated severe storms during the afternoon and evening. Front will make little progress south by Monday morning...so expecting a similar trend in the weather Monday as mid level cyclonic flow deepens and another shortwave approaches from the north. The front will likely "wash out" on Tuesday with the mid level trough slowly becoming replaced by a large ridge...so convective coverage may be somewhat less Tuesday...but nonetheless influenced by daytime heating. 12z GFS coincides better with ensemble means than the 00z EC in building a large ridge into the area by Wednesday. Basing the forecast off of this pattern would mean hotter and drier weather. Given the time of year...isolated convection will still be possible Wed-Fri...but more isolated than previous days. In addition...temps will most likely have no problem pushing into the lower to mid /perhaps some upper/ 90s. Kovacik && .AVIATION... 18Z Update... VFR conditions are expected through the TAF period as surface high pressure remains in control. However, we do anticipate shower/thunderstorm activity to increase through the afternoon, potentially lingering into the evening hours. These storms may briefly reduce vsbys/cigs with gusty winds. CU fields will be around 4-5kt. Once the convection erodes we will see lingering debris clouds. Expect this to clear with calm conditions overnight. Light and variable winds will slowly increase Saturday ahead of a front. Cloud cover should also increase quite a bit during the morning hours with better coverage of showers and thunderstorms Saturday afternoon. Thus PROB30 has been added. SSW winds should veer to the SW through the TAF period. //ATL Confidence...18Z Update... Medium on TSRA coverage. High on remaining elements. 26 && .PRELIMINARY POINT TEMPS/POPS... Athens 73 91 72 88 / 30 60 50 60 Atlanta 74 89 73 86 / 40 60 40 60 Blairsville 67 83 66 82 / 30 60 40 60 Cartersville 72 88 71 86 / 40 60 40 60 Columbus 76 92 75 88 / 30 40 40 60 Gainesville 73 88 71 85 / 30 60 40 60 Macon 75 93 74 89 / 10 50 40 60 Rome 73 88 71 87 / 40 60 40 40 Peachtree City 72 90 72 86 / 40 50 40 60 Vidalia 75 93 75 90 / 5 40 40 60 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...26 LONG TERM....Kovacik AVIATION...26
Hazardous weather outlook, Jul 14, 3:23 PM EDT, 3 hours 18 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 323 PM EDT Fri Jul 14 2017 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-151930- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 323 PM EDT Fri Jul 14 2017 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Isolated to scattered thunderstorms are expected across the area this afternoon and evening, particularly across western and northern portions of the state. Some storms may be strong. The main hazards will be strong winds to 50 MPH, locally heavy rainfall, and frequent lightning. Small hail will also be possible. Heat Index values will near 105 degrees over portions of central Georgia this afternoon as warm temperatures combine with high humidity. Stay hydrated and avoid prolonged periods outside if possible. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... Scattered to numerous thunderstorms are possible each afternoon and evening through Thursday. Some more widespread development could occur over the weekend with an approaching front. Heat Index values will approach 105 degrees over portions of central Georgia, generally Friday and Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Special weather statement, Jul 14, 5:47 PM EDT, 54 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
547 PM EDT FRI JUL 14 2017
GAZ066-067-142230-
Troup GA-Meriwether GA-
547 PM EDT FRI JUL 14 2017
...SIGNIFICANT WEATHER ADVISORY FOR TROUP AND WESTERN MERIWETHER
COUNTIES UNTIL 630 PM EDT...
At 546 PM EDT...a line of strong thunderstorms extended from Saint
Marks to Lagrange and Long Cane, moving north at 10 mph.
HAZARD...40 mph wind, dime sized hail, frequent lightning and
heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Lagrange, West Point, Hogansville, Mountville, Cannonville, Louise,
Abbottsford, Piedmont Heights, Harrisonville, Hillcrest, Wares
Crossroads, Smiths Crossroad and Long Cane.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3314 8518 3323 8490 3322 8486 3320 8487
3319 8486 3321 8485 3304 8482 3294 8502
3287 8505 3287 8518 3300 8521
TIME...MOT...LOC 2146Z 165DEG 7KT 3310 8484 3303 8508 3290 8511
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Jul 14, 5:54 PM EDT, 47 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
554 PM EDT FRI JUL 14 2017
GAZ012>016-020>024-033-142230-
Banks GA-Hall GA-Dawson GA-North Fulton GA-Cherokee GA-Gordon GA-
Bartow GA-Forsyth GA-Pickens GA-White GA-Lumpkin GA-
554 PM EDT FRI JUL 14 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BANKS...HALL...
DAWSON...NORTH FULTON...CHEROKEE...SOUTHERN GORDON...NORTHERN
BARTOW...FORSYTH...SOUTHERN PICKENS...SOUTHEASTERN WHITE AND SOUTHERN
LUMPKIN COUNTIES UNTIL 630 PM EDT...
At 553 PM EDT...a line of strong thunderstorms was along a line
extending from Lula to Ball Ground to near Plainville...and moving
northwest at 15 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
cloud to ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Gainesville, Canton, Cartersville, Calhoun, Cumming, Dahlonega,
Jasper, Dawsonville, Homer, Woodstock, Holly Springs, Adairsville,
Oakwood, Lula, Maysville, Ball Ground, Nelson, Clermont, White and
Waleska.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3455 8362 3451 8367 3443 8361 3448 8355
3428 8349 3427 8358 3429 8362 3425 8367
3412 8450 3429 8495 3445 8504 3445 8466
3456 8363
TIME...MOT...LOC 2153Z 117DEG 13KT 3439 8363 3432 8436 3440 8500
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Jul 14, 6:11 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
611 PM EDT FRI JUL 14 2017
GAZ006-008-142245-
Union GA-Fannin GA-
611 PM EDT FRI JUL 14 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN UNION AND FANNIN
COUNTIES UNTIL 645 PM EDT...
At 611 PM EDT...a strong thunderstorm was over Blue Ridge...moving
northeast at 5 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
cloud to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Blue Ridge, Morganton, Hemp, Mineral Bluff, Higdon, Colwell, Nottely
Dam, Hurst, Loving, Epworth, Culberson and Copperhill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3496 8406 3475 8423 3477 8429 3480 8431
3481 8433 3482 8433 3483 8436 3484 8437
3484 8440 3486 8442 3485 8450 3487 8454
3499 8445 3499 8415
TIME...MOT...LOC 2211Z 207DEG 5KT 3488 8433
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Jul 14, 6:29 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
629 PM EDT FRI JUL 14 2017
GAZ014>016-021>024-032-033-142300-
Banks GA-Hall GA-Dawson GA-North Fulton GA-Cobb GA-Cherokee GA-
Forsyth GA-White GA-Lumpkin GA-
629 PM EDT FRI JUL 14 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BANKS...HALL...
DAWSON...NORTH FULTON...NORTHEASTERN COBB...CHEROKEE...FORSYTH...
SOUTHERN WHITE AND LUMPKIN COUNTIES UNTIL 700 PM EDT...
At 628 PM EDT...a line of strong thunderstorms was along a line
extending from near Garland to near Woodstock...and moving east at 15
mph.
HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
cloud to ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Gainesville, Canton, Cumming, Dahlonega, Cleveland, Dawsonville,
Sandy Springs, Roswell, Johns Creek, Alpharetta, Dunwoody, Milton,
Duluth, Woodstock, Sugar Hill, Suwanee, Holly Springs, Flowery
Branch, Oakwood and Lula.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3459 8364 3454 8362 3451 8367 3443 8361
3449 8354 3446 8340 3411 8385 3417 8406
3405 8410 3400 8424 3396 8428 3397 8434
3391 8435 3409 8466 3422 8466 3438 8442
3438 8426 3447 8426 3447 8429 3464 8403
TIME...MOT...LOC 2228Z 268DEG 14KT 3455 8389 3406 8451
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Jul 14, 6:32 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
632 PM EDT FRI JUL 14 2017
GAZ004>008-012-142300-
Gilmer GA-Whitfield GA-Union GA-Gordon GA-Murray GA-Fannin GA-
632 PM EDT FRI JUL 14 2017
...SIGNIFICANT WEATHER ADVISORY FOR GILMER...SOUTHEASTERN
WHITFIELD...NORTHWESTERN UNION...GORDON...MURRAY AND FANNIN COUNTIES
UNTIL 700 PM EDT...
At 632 PM EDT...a line of strong thunderstorms was along a line
extending from Loving to Resaca...and moving east at 20 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
cloud to ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Dalton, Calhoun, Chatsworth, Ellijay, Blue Ridge, Eton, East Ellijay,
Resaca, Morganton, Fairmount, Ranger, Crandall, Jones Mill, Higdon,
Redbud, Loving, Jones Creek, Epworth, Conasauga Lake and Pisgah.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3499 8394 3497 8395 3492 8390 3455 8452
3455 8465 3447 8465 3439 8478 3440 8487
3453 8509 3454 8506 3471 8505 3499 8451
TIME...MOT...LOC 2232Z 253DEG 18KT 3492 8423 3457 8492
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Jul 14, 6:41 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
641 PM EDT FRI JUL 14 2017
GAZ019-020-030>032-041-142315-
Polk GA-Cobb GA-Haralson GA-Bartow GA-Paulding GA-Floyd GA-
641 PM EDT FRI JUL 14 2017
...SIGNIFICANT WEATHER ADVISORY FOR POLK...NORTHWESTERN COBB...
HARALSON...SOUTHWESTERN BARTOW...PAULDING AND SOUTHEASTERN FLOYD
COUNTIES UNTIL 715 PM EDT...
At 640 PM EDT...a line of strong thunderstorms was along a line
extending from near Cross Roads to near Mars Hills...and moving
very little.
HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
cloud to ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Marietta, Cartersville, Dallas, Cedartown, Buchanan, Kennesaw,
Acworth, Powder Springs, Bremen, Rockmart, Euharlee, Hiram,
Tallapoosa, Emerson, Aragon, Cave Spring, Kingston, Waco, Braswell
and Taylorsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3426 8495 3398 8449 3378 8491 3381 8505
3372 8505 3369 8512 3370 8514 3366 8525
3369 8535 3406 8542
TIME...MOT...LOC 2240Z 106DEG 27KT 3401 8471 3381 8533
HAIL...0.75IN
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 8:24 PM EDT | Special Weather Statement | FFC | Haralson | 51 min |
| Jul 13, 8:26 PM EDT | Special Weather Statement | FFC | DeKalb | 49 min |
| Jul 13, 8:30 PM EDT | Special Weather Statement | FFC | Harris, Muscogee, Troup | 45 min |
| Jul 13, 9:16 PM EDT | Special Weather Statement | FFC | Troup | 44 min |
| Jul 13, 9:19 PM EDT | Special Weather Statement | FFC | DeKalb | 26 min |
| Jul 14, 3:19 PM EDT | Special Weather Statement | FFC | Floyd, Polk | 26 min |
| Jul 14, 4:19 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd | 26 min |
| Jul 14, 4:32 PM EDT | Special Weather Statement | FFC | Catoosa, Dade, Walker | 28 min |
| Jul 14, 4:50 PM EDT | Special Weather Statement | FFC | Bartow, Cherokee, Pickens | 25 min |
| Jul 14, 4:58 PM EDT | Special Weather Statement | FFC | Chattooga | 32 min |
| Jul 14, 5:21 PM EDT | Special Weather Statement | FFC | Bartow, Gilmer, Gordon, Pickens | 24 min |
| Jul 14, 5:28 PM EDT | Special Weather Statement | FFC | Stewart, Webster | 47 min |
| Jul 14, 5:34 PM EDT | Special Weather Statement | FFC | Chattooga | 26 min |
| Jul 14, 5:42 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer, Gordon, Murray | 48 min |
| Jul 14, 5:47 PM EDT | Special Weather Statement | FFC | Troup | 43 min |
| Jul 14, 5:54 PM EDT | Special Weather Statement | FFC | Cherokee, Dawson, Forsyth, Hall, Pickens | 36 min |
| Jul 14, 6:11 PM EDT | Special Weather Statement | FFC | Fannin | 34 min |
| Jul 14, 6:29 PM EDT | Special Weather Statement | FFC | Cherokee, Dawson, Forsyth, Hall, Lumpkin | 31 min |
| Jul 14, 6:32 PM EDT | Special Weather Statement | FFC | Fannin, Gilmer, Gordon, Murray | 28 min |
| Jul 14, 6:55 PM EDT | Flash Flood Warning | FFC | Cherokee, Dawson, Forsyth, Fulton, Lumpkin, Pickens | 6 hr |
| Jul 14, 6:58 PM EDT | Flash Flood Warning | FFC | Gilmer, Murray, Whitfield | 6 hr |
| Jul 14, 7:03 PM EDT | Special Weather Statement | FFC | Banks, DeKalb, Forsyth, Gwinnett, Hall | 27 min |
| Jul 14, 7:15 PM EDT | Special Weather Statement | FFC | Harris | 45 min |
| Jul 14, 7:22 PM EDT | Flash Flood Warning | FFC | Hall | 6 hr |
| Jul 14, 7:23 PM EDT | Special Weather Statement | FFC | Cherokee, Cobb, Paulding | 37 min |
| Jul 14, 7:30 PM EDT | Special Weather Statement | FFC | Fannin, Towns, Union | 30 min |
| Jul 14, 7:33 PM EDT | Special Weather Statement | FFC | Gwinnett, Hall, White | 27 min |
| Jul 14, 7:55 PM EDT | Special Weather Statement | FFC | Towns, Union | 35 min |
Nearby
Special Weather Statements in Georgia, 2017Every special weather statement in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.